# SDR ASOA201611076129

- Difficulty date: November 7, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 33,962 hours, 24,135 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: CC670342563
- Condition: Corroded
- Location: Bs 280 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY FLOORBEAM ANGLE ON AFT SIDE OF BS 280 IS CORRODED.  REMOVED AND REPLACED THE ANGLE IAW SRM 51-42-06-001-001-A01 AND DRAWING  CC670-34010.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.
